MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N; CATHETER INTRODUCER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N; CATHETER INTRODUCER
Model Number 384031
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd introsyte-n¿ introducer was found cracked and damaged before use.The following information was provided by the initial reporter, translated from (b)(6) to english: "crack, breakage of the product or part of it (introducer).".
 
Event or Problem Description
It was reported that the bd introsyte-n¿ introducer was found cracked and damaged before use.The following information was provided by the initial reporter, translated from portuguese to english: "crack, breakage of the product or part of it (introducer).".
 
Additional Manufacturer Narrative
H.6.Investigation: our quality engineer inspected the photographs submitted for evaluation.Bd received four photographs.The photographs revealed what appeared to be fraying of the introducer.This type of damage may occur in either the manufacturing process or in the user environment.During manufacturing, misalignment could take place causing the damage observed.The photos provided for this incident did not present sufficient evidence to establish a definite root cause.Although the reported issue was confirmed, it could not be determined if the damage resulted from the manufacturing of the device or from the user environment.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h.10.

Brand Name
BD INTROSYTE-N
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10034220
Report Number1710034-2020-00292
Device Sequence Number2938186
Product Code DYB
UDI-Device Identifier50382903840316
UDI-Public50382903840316
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2021
Device Model Number384031
Device Catalogue Number384031
Device Lot Number8178650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;